International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 405-410
Operational calculus and differential equations with infinitely smooth coefficients
Department of Mathematics, California State University, Stanislaus, 801 West Monte Vista Avenue, Turlock 95380, CA, USA
Received 2 May 1989
Copyright © 1990 Dennis Nemzer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A subring of the field of Mikusiński operators is constructed as a countable union space. Some topological properties of are investigated. Then, the product of an infinitely differentiable function and an element of is given and is used to investigate operational equations with infinitely smooth coefficients.